# SDR ASAA9710078

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 43 - PRIOR TO DEPARTURE, THE CREW REPORTED THAT THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED RIGHT OVERWING EMERGENCY EXIT BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
